# SDR 2007UALA01296

- Difficulty date: April 26, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 58,190 hours, 34,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING SIDEWALL EMERGENCY LIGHT OUT.  BAD INVERTER, SWAPPED WITH LT TO CONFIRM.  REPLACED POWER SUPPLY.
